- I. Call to Order (1:00 pm)
- II. Approval of the minutes from October 12, 2018 (1:00)
- III. TEC Membership (1:00)
 - A. Need a roster of subcommittee memberships
 - B. TEC representatives
 - 1. Request representatives report to their colleagues and encourage committee participation
 - 2. Request each representative serve on at least one subcommittee thank you!
- IV. TEC Committee Reports (40 min, 1:00-1:40)
 - A. Assessment/Accreditation (20 min, Joe Zawicki and Julie Henry) 1. Data share for continuous improvement
 - B. Faculty Development (5 min, Laura Klenk)
 - C. Field/Clinical Experiences (5 min, Rosemary Arioli)
 - D. Recruitment (5 min, Kathy Wood)
 - E. UUP Teacher Education Task Force Report (5 min, Steve Macho)
- V. Unit Head Report (15 minutes) (1:40-1:55) A. Required clinical hours
- VI. Certification Office Update (10 minutes) (Patty Recchio) (1:55-2:05)
- VII. CEURE/Educational Pipeline Initiatives (10 minutes) (Diantha Watts) (2:05-2:15)
- VIII. TEUPAC Co-Director update (10 minutes) (Pixita del Prado Hill/Keli Garas-York) (2:15-2:25)
- IX. Old Business (4 minutes) (2:25-2:29)
 - A. TEU Policy Handbook revision feedback and vote
- X. New Business (1 minute) (2:29-2:30)

A. Next TEC meeting: Presentation on creating badges by Kathleen McNerney, SLP XI. Adjournment (2:30)

2018-2019 TEC Meeting Dates; 1:00-2:30 in GC 418	
Fall 2018	Spring 2019
September 14, 2018	February 8, 2019
October 12, 2018	March 8, 2019
November 9, 2018	April 12, 2019
December 14, 2018 @ 12:00 pm	May 10, 2019 @ 12:00 pm